L. M. Adleman, Two theorems on random polynomial time, Proceedings of the 19th IEEE symposium on foundations of computer science, pp.75-83, 1978.

L. Blum, F. Cucker, M. Shub, and S. Smale, Complexity and Real Computation, 1998.

L. Blum, M. Shub, and S. Smale, On a theory of computation and complexity over the real numbers : NP-completeness, recursive functions and universal machines, Bulletin of the American Mathematical Society, vol.21, issue.1, pp.1-46, 1989.

P. Bürgisser, Completeness and Reduction in Algebraic Complexity Theory, Number 7 in Algorithms and Computation in Mathematics, 2000.

H. Fournier and P. Koiran, Are lower bounds easier over the reals ?, Proc. 30th ACM Symposium on Theory of Computing, pp.507-513, 1998.
URL : https://hal.archives-ouvertes.fr/hal-02102035

H. Fournier and P. Koiran, Lower bounds are not easier over the reals : Inside PH, Proc. ICALP 2000, vol.1853, 2000.
URL : https://hal.archives-ouvertes.fr/hal-02102035

J. Heintz and J. Morgenstern, On the intrinsic complexity of elimination theory, Journal of Complexity, vol.9, pp.471-498, 1993.
URL : https://hal.archives-ouvertes.fr/inria-00074751

R. M. Karp and R. J. Lipton, Turing machines that take advice. L'enseignement mathématique, vol.28, pp.191-209, 1982.

P. Koiran, Valiant's model and the cost of computing integers, Computational Complexity, vol.13, pp.131-146, 2004.

P. Koiran, Computing over the reals with addition and order, Theoretical Computer Science, vol.133, issue.1, pp.35-48, 1994.

P. Koiran and S. Perifel, Valiant's model : from exponential sums to exponential products, Proc. 31th Mathematical Foundations of Computer Science, 2006.

R. J. Lipton, Straight-line complexity and integer factorization, Proc. First International Symposium on Algorithmic Number Theory, vol.877, pp.71-79, 1994.

G. Malod, Polynômes et coefficients, 2003.

C. H. Papadimitriou, Computational Complexity, 1994.

B. Poizat, Les petits cailloux. Aléas, 1995.

J. T. Schwartz, Fast probabilistic algorithms for verification of polynomial identities, Journal of the ACM, vol.27, issue.4, pp.701-717, 1980.

M. Shub and S. Smale, On the intractability of Hilbert's Nullstellensatz and an algebraic version of "NP = P ?, Duke Math. Journal, vol.81, issue.1, pp.47-54, 1995.

L. G. Valiant, Completeness classes in algebra, Proc. 11th ACM Symposium on Theory of Computing, pp.249-261, 1979.